# SDR TAMF201103110072

- Difficulty date: March 11, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 84,822 hours, 30,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1439-1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK MAIN CARGO COMPARTMENT SEAT TRACK - LBL 54.75 BETWEEN FSLG STA 1439 TO 1461 WITH CORROSION.  REPAIR WAS PERFORMED WITH EWO 767-53-126.
